Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 6

All articles in this issue are freely accessible.

Witten-Helffer-Sjöstrand theory for $S^{1}$-equivariant cohomology
Hon-kit Wai.
Trans. Amer. Math. Soc. 351 (1999), 2141-2182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370653
Compact Composition Operators on BMOA
P. S. Bourdon, J. A. Cima and A. L. Matheson.
Trans. Amer. Math. Soc. 351 (1999), 2183-2196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1624085
Towards a Halphen theory of linear series on curves
L. Chiantini and C. Ciliberto.
Trans. Amer. Math. Soc. 351 (1999), 2197-2212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422598
The diagonal subring and the Cohen-Macaulay property of a multigraded ring
Eero Hyry.
Trans. Amer. Math. Soc. 351 (1999), 2213-2232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1467469
Derivatives of Wronskians with applications to families of special Weierstrass points
Letterio Gatto and Fabrizio Ponza.
Trans. Amer. Math. Soc. 351 (1999), 2233-2255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615963
A Combinatorial Proof of Bass’s Evaluations of the Ihara-Selberg Zeta Function for Graphs
Dominique Foata and Doron Zeilberger.
Trans. Amer. Math. Soc. 351 (1999), 2257-2274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487614
Dehn surgery on arborescent links
Ying-Qing Wu.
Trans. Amer. Math. Soc. 351 (1999), 2275-2294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458339
Farey polytopes and continued fractions associated with discrete hyperbolic groups
L. Ya. Vulakh.
Trans. Amer. Math. Soc. 351 (1999), 2295-2323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1467477
The iterated transfer analogue of the new doomsday conjecture
Norihiko Minami.
Trans. Amer. Math. Soc. 351 (1999), 2325-2351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443884
Embeddings of open manifolds
Nancy Cardim.
Trans. Amer. Math. Soc. 351 (1999), 2353-2373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641091
The viscous Cahn-Hilliard equation: Morse decomposition and structure of the global attractor
M. Grinfeld and A. Novick-Cohen.
Trans. Amer. Math. Soc. 351 (1999), 2375-2406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650085
Multivariate matrix refinable functions with arbitrary matrix dilation
Qingtang Jiang.
Trans. Amer. Math. Soc. 351 (1999), 2407-2438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650101
Summability of Fourier orthogonal series for Jacobi weight on a ball in $\mathbb{R}^{d}$
Yuan Xu.
Trans. Amer. Math. Soc. 351 (1999), 2439-2458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1475698
Hardy inequalities in Orlicz spaces
Andrea Cianchi.
Trans. Amer. Math. Soc. 351 (1999), 2459-2478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433113
Embedded singular continuous spectrum for one-dimensional Schrödinger operators
Christian Remling.
Trans. Amer. Math. Soc. 351 (1999), 2479-2497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665336
Newton’s method on the complex exponential function
Mako E. Haruta.
Trans. Amer. Math. Soc. 351 (1999), 2499-2513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422898
The ideal structure of some analytic crossed products
Miron Shpigel.
Trans. Amer. Math. Soc. 351 (1999), 2515-2538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1475694
Representation Theory of Reductive Normal Algebraic Monoids
Stephen Doty.
Trans. Amer. Math. Soc. 351 (1999), 2539-2551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653351
Thermal capacity estimates on the Allen-Cahn equation
Richard B. Sowers and Jang-Mei Wu.
Trans. Amer. Math. Soc. 351 (1999), 2553-2567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1624210